# SDR IPXA2024022999856

- Difficulty date: February 28, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- Aircraft time: 56,646 hours, 8,912 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Inoperative
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND L1 DOOR AFT SIDE NOT FLUSH WHEN CLOSED, DOOR JAMMED, EXCESSIVE FORCE TO OPEN, SUSPECT DOOR OUT OF RIG. PICTURES ATTACHED ADJUSTED LOWER L1 DOOR HINGE FITTING IAW 747AMM 52-11-01. OPS CHECK AND FIT OF DOOR OPERATION GOOD IAW 747 AMM 52-11-00.
